Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Note on Dirichlet and factorial series


Author: Tomlinson Fort
Journal: Trans. Amer. Math. Soc. 23 (1922), 26-29
MSC: Primary 30B50
DOI: https://doi.org/10.1090/S0002-9947-1922-1501187-5
MathSciNet review: 1501187
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30B50

Retrieve articles in all journals with MSC: 30B50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501187-5
Article copyright: © Copyright 1922 American Mathematical Society